# SDR YENA2023081600949

- Difficulty date: August 16, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 01785
- Aircraft time: 73,953 hours, 26,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR69-71 & STGR 30R-33R / AFT LAV VENT OUTLET / CORROSION. TEMPORARY REPAIR. (CONSIDERED AS A MAJOR REPAIR)
